# SDR DL757040299

- Difficulty date: April 2, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 49,315 hours, 23,926 cycles
- Engine: Pwa PW2037
- Engine time: 37,481 hours, 17,910 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Stripped
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RT ENGINE SHUTDOWN BY CREW DUE TO LOSS OF OIL PRESSURE.  CONTRACT MTC IN SMF HAS IDENTIFIED NR 5 BEARING SCAVENGE TUBE B-NUT IS STRIPPED AT LUBE OIL SCAVENGE PUMP FITTING.  REPLACED TUBE.
